# SDR DALA2015092805839

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 427-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RT CARGO TRACK BS 427 - 522.  THE CARGO TRACK WAS REPLACED WITH SRM 51-30-1, 01-30-2, 51-10-4, AN D51-10-3 PAR 14, 21.
